Sudafed Sudafed PE Sinus Day + Night Relief Tablets 24 tablets



  • Sale
  • Regular price
All transactions are billed in NZ Dollars and GST included for NZ orders. Shipping calculated at checkout.


Sudafed PE non-drowsy day tablets and night tablets for bedtime: Sudafed PE is an effective sinus pain reliever and nasal decongestant which offers 24- hour relief from the symptoms of sinusitis. Do not use if, you have taken Paracetamol, anti-histamines Use this Sudafed PE for: 24 hour sinus pain relief, non drowsy day tablets, night tablets for bedtime. Do not use if : you have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery, not for children under 12 years. Ingredients Each Day Tablet contains: Phenylephrine Hydrochloride 5mgParacetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mgDirections & Precautions Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. Incorrect use can be harmful Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary.Night Tablets (orange) 2 tablets in the evening at bedtime as necessary. When to stop: Adults: after a few days. Children: 48 hours, except on medical advice. If symptoms persist , please see your doctor.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777